Alert archive / Virginia / Special Weather Statements in 2021

Special Weather Statement, NWS Wakefield, VA

August 7, 2021Gloucester County, Virginia

NWS Wakefield, VA issued this special weather statement at Aug 7, 2021, 2:59 PM EDT for Gloucester County, Virginia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2021, 2:59 PM EDT (18:59 UTC)
Expired
Aug 7, 2021, 3:45 PM EDT
In force
46 min
Issued by
NWS Wakefield, VA
Hail
0.00 in
Wind
30

County Gloucester County, VA

The radar

The Norfolk radar (KAKQ), 53 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2021-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2021-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-213 J/kg
Mixed-layer LCL
836 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

046 
WWUS81 KAKQ 071859
SPSAKQ

Special Weather Statement
National Weather Service Wakefield VA
259 PM EDT Sat Aug 7 2021
 
VAZ084-090-523-524-071945-
Newport News VA-York VA-Gloucester VA-James City VA-
259 PM EDT Sat Aug 7 2021

...A strong thunderstorm will impact portions of southeastern
Gloucester, and central York Counties and the City of Williamsburg
through 345 PM EDT...

At 258 PM EDT, Doppler radar was tracking a strong thunderstorm over
Grove, or near Queens Lake, moving northeast at 25 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Newport News, Williamsburg, Gloucester Courthouse, Queens Lake,
Virginia Institute For Marine Sciences, Gloucester Point, Busch
Gardens, Hayes, Wicomico, Achilles, York Terrace, Lee Hall, Carver
Gardens, Grove, Lackey, Glass, Naxera, Clay Bank, Ordinary and
Belroi.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3717 7661 3725 7670 3745 7658 3729 7634
      3727 7634
TIME...MOT...LOC 1858Z 227DEG 20KT 3725 7661 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

$$

05

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 2:36 PM EDT, 23 minutes earlier.

Area forecast discussion, Aug 7, 2:36 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
236 PM EDT Sat Aug 7 2021

.SYNOPSIS...
Low pressure tracks across the region today, bringing locally
heavy rain to the region. Weak high pressure returns Sunday
into the middle of next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 400 AM EDT Saturday...

The latest wx analysis shows high pressure centered offshore of
the mid-Atlantic coast, with a stationary frontal boundary
still to our SE (just off the Carolina coast). A shortwave aloft
is moving ENE over the TN River Valley and is progged to
continue lifting ENE into the area today. Skies are now mostly
cloudy across the area and temperatures are ranging from the mid
60s to lower 70s (coolest across the Piedmont and northern
portions of the CWA). Radar shows isolated to scattered showers
into central and southern VA and interior NE NC. Latest PWAT
values per SPC mesoanalysis are now 2.00" or higher over the
southern 1/2 of the CWA, and 1.25-1.50" across the north and on the
eastern shore.

Overall, things have remained fairly consistent though the model
consensus has been to shift the axis of heaviest precip slightly
more to the N/NW of previous forecasts. With this taken into
account, have expanded the Flash Flood Watch another tier or
two of counties to the N/NW. Will still keep MD eastern shore
and most of the areas to the NW of RIC out of the watch as there
will be a significant cutoff in the higher rain rates and flood
potential to the NW.

While there continues to be a little bit of spread in the
models with respect to the exact track of the low...it appears
likely that 1-2" will fall across a good portion of the
area...with localized amounts of 2-4" likely (isolated totals to
5" possible in a couple of spots). The heaviest rain will likely
fall in a ~75 mile wide area centered along and just NW of the
track of the sfc low...the latest forecast has the highest QPF
from around AVC-PTB-XSA, which aligns with the axis just to the
N/W of the track of the main sfc low/boundary. There is the
potential for localized amounts of 2-4" across far SE VA
coastal NE NC in thunderstorms...but areal average amounts will
be less across extreme SE portions of the FA. With that said,
there is a bit more instability across the far SE and a
marginal threat for severe tstms will be present this aftn, with
damaging wind as the primary threat, though with a sfc boundary
in place an isolated spin-up tornado can't be completely ruled
out. Any sever threat will diminish towards sunset.

Forecast highs today range from the mid-upper 70s most areas to
low 80s (far SE), but clouds and more coverage of rainfall
could hold highs in the low-mid 70s across central and NW
portions of the area. Although drying aloft moves in from the SW
by later this aftn, expect low clouds to linger and persist into
tonight/early Sunday morning. Forecast lows generally range
from the 60s to around 70F early Sunday morning.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY/...
As of 400 AM EDT Saturday...

After some early morning low clouds, clearing skies are
expected on Sunday as the shortwave trough exits to the
northeast. It will be mainly dry with a very low chc of an aftn
shower/tstm across mainly areas W of I-95. Highs Sun in the mid
to upper 80s. Some of the models show some showers/tstms
continuing across the area Sun evening so have added 15-20% PoPs
across the interior of VA Sun evening. Lows Sunday night/Monday
morning range from the mid- upper 60s to low 70s. Upper heights
will start to rise on Monday as ridging builds from the Gulf
Coast to SE CONUS. A bit warmer on Monday with highs in the
upper 80s to low 90s. There is a slight chc of an aftn or
evening tstm across srn/wrn zones, but am expecting dry wx for a
majority of the area.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
As of 400 AM EDT Saturday...

A fairly typical summertime pattern will prevail through next
week as upper ridging continues to expand from the Gulf coast to
the SE CONUS. As the upper heights rise, so will the
temperature and humidity, though nothing excessive is expected.
Expect high temperatures to mostly be into the lower 90s by the
early to middle part of next week with lows of 70-75 F expected.
Generally dry conditions are expected during the overnight and
morning through early aftn timeframe, with isolated to
scattered late aftn/early tstms Tuesday through Friday (PoPs avg
around 20% near the coast and 30-40% well inland) as the global
models continue to forecast a couple of shortwave troughs to
track across the Great Lakes, resulting in minor height falls
across the Mid- Atlantic along with humid conditions and a lee
trough developing. A cold front is eventually progged to
approach from the NW by Fri into next weekend. PoPs may
increase a bit higher late in the period.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
As of 200 PM EDT Saturday...

Variable conditions continue early this aftn with widespread showers
at RIC/SBY, and a line of showers/tstms moving toward PHF/ORF/ECG.
These showers/tstms (potentially w/ gusts to 25-30kt) will impact
PHF/ORF/ECG between 19-23z. Widespread rain should end at all
terminals except SBY by 00z, and should end at SBY by later
tonight. Still think that low clouds will to be difficult to
scour out so RIC (and possibly SBY) are likely to remain IFR-
LIFR through the evening and overnight into Sunday morning.
ORF/PHF/ECG will be more variable, but will tend to see the
flight restrictions redevelop later in the evening/overnight at
the end of the TAF period.

Outlook...Showers will mostly be done early Sunday morning but
flight restrictions may linger through 12-15Z/Sun. After that, the
rest of Sunday will be mainly dry with VFR conditions expected
(isolated late day/evening tstms possible Sun). Similar conditions
for the rest of the week, VFR with isolated/widely scattered
aftn/evening tstms from Tue-Thu.

&&

.MARINE...
As of 235 PM EDT Saturday...

Weak sfc boundary splits the local waters N-S attm. Weak lo pres
will track INVOF that boundary early this evening then continue
slowly E overnight. ENE across the N...SSE winds over the srn
waters this afternoon...most speeds AOB 10 kt. Winds become NNW
overnight...wind probs showing very lo potential for speeds
to 15 kt. Waves avgg 1 ft on the bay...seas around 2 ft on the
ocean. NW winds (5-15 kt) on the back side of the exiting sfc
lo pres early Sun become VRB or ENE remaining mainly AOB 10 kt.
Most waves less than 2...seas 2-3 ft. Bermuda hi pres will become
established for the upcoming week...leading to generally a
prolonged period of weak S winds for the upcoming week.

Low rip current risk Sun-Mon.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...Flash Flood Watch until 10 PM EDT this evening for NCZ012>017-
     030>032-102.
VA...Flash Flood Watch until 10 PM EDT this evening for VAZ065>068-
     076>090-092-093-095>100-512>520-522>525.
MARINE...None.

&&

SYNOPSIS...LKB
NEAR TERM...ERI/LKB
SHORT TERM...ERI/LKB
LONG TERM...ERI/LKB
AVIATION...ERI/LKB
MARINE...ALB
Hazardous weather outlook, Aug 7, 4:33 AM EDT, 10 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
433 AM EDT Sat Aug 7 2021

MDZ021>024-VAZ048-060>062-064-069-075-509>511-521-080845-
Dorchester-Wicomico-Somerset-Inland Worcester-Fluvanna-Prince Edward-
Cumberland-Goochland-Caroline-Powhatan-Westmoreland-Western Louisa-
Eastern Louisa-Western Hanover-Western Essex-
433 AM EDT Sat Aug 7 2021

This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia and north central Virginia.

.DAY ONE...Today and tonight.

Periods of showers and isolated thunderstorms could result in
localized flooding from late this morning through early this
evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ012>017-030>032-102-VAZ065>068-076>090-092-093-095>100-512>520-
522>525-080845-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Mecklenburg-Lunenburg-
Nottoway-Amelia-Richmond-Northumberland-Lancaster-Brunswick-
Dinwiddie-Prince George-Charles City-New Kent-Gloucester-Middlesex-
Mathews-Greensville-Sussex-Surry-James City-Southampton-
Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-
Accomack-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Eastern Essex-York-Newport News-
Hampton/Poquoson-
433 AM EDT Sat Aug 7 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, east central Virginia, eastern Virginia, south
central Virginia and southeast Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MDZ025-080845-
Maryland Beaches-
433 AM EDT Sat Aug 7 2021

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeast Maryland.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

Additionally, periods of showers could result in localized flooding
this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LKB

In the hours before

Special weather statement, Aug 7, 1:20 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Wakefield VA
120 PM EDT Sat Aug 7 2021

NCZ012>014-VAZ087>089-092-093-096-071815-
Hertford NC-Northampton NC-Gates NC-Isle of Wight VA-Surry VA-
Sussex VA-Southampton VA-Suffolk VA-Greensville VA-
120 PM EDT Sat Aug 7 2021

...Strong thunderstorms will impact portions of Northampton,
Hertford, northwestern Gates, southeastern Greensville, southwestern
Isle of Wight, Southampton and southeastern Sussex Counties, the City
of Franklin and the southwestern City of Suffolk through 215 PM
EDT...

At 119 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Green Plain to near Rich Square. Movement
was east at 30 mph.

HAZARD...Winds in excess of 40 mph. Very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Rainfall of up to 2 inches inch is
         possible which may result in localized flooding.

Locations impacted include...
Franklin, Ahoskie, Murfreesboro, Courtland, Rich Square, Wakefield,
Boykins, Chowan University, Conway, Woodland, Winton, Seaboard,
Cofield, Ivor, Newsoms, Como, Hunterdale, Carrsville, Roduco and
Green Plain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3621 7738 3622 7739 3624 7738 3627 7741
      3629 7742 3633 7745 3676 7747 3704 7686
      3636 7679 3624 7716 3625 7721 3623 7722
      3620 7736
TIME...MOT...LOC 1719Z 247DEG 27KT 3673 7738 3629 7735

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

ALB
Special weather statement, Aug 7, 1:32 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Wakefield VA
132 PM EDT Sat Aug 7 2021

NCZ016-017-102-VAZ097-098-071815-
Eastern Currituck NC-Camden NC-Western Currituck NC-Chesapeake VA-
Virginia Beach VA-
132 PM EDT Sat Aug 7 2021

...Strong thunderstorms will impact portions of northwestern Camden,
and northwestern Currituck Counties, the City of Chesapeake and the
City of Virginia Beach through 215 PM EDT...

At 129 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Knotts Island to near South Mills.
Movement was north at 25 mph.

HAZARD...Heavy rain and winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Virginia Beach, Regent University, Great Bridge, Kempsville, South
Mills, Deep Creek, Chesapeake, Back Bay, Fentress, Northwest,
Princess Anne, Moyock, Knotts Island, Horseshoe, Rudee Heights,
Portlock, Pierceville, Princess Anne Plaza, Sigma and Tar Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Locally heavy rain will quickly reduce visibility and result in
Ponding of water on roadways, standing water in low lying areas, and
Minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
Hydroplaning.

&&

LAT...LON 3639 7629 3642 7632 3643 7632 3642 7635
      3645 7638 3646 7641 3668 7648 3674 7647
      3690 7595 3677 7591 3663 7584 3653 7582
      3638 7626
TIME...MOT...LOC 1729Z 173DEG 24KT 3660 7590 3647 7630

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Zimmerman
Local storm report, Aug 7, 2:18 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
218 PM EDT SAT AUG 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLOOD            3 SE BON AIR            37.49N 77.53W
08/07/2021                   CHESTERFIELD       VA   DEPT OF HIGHWAYS

            ALL LANES CLOSED ON ROUTE 687 IN THE
            VICINITY OF AMSTER ROAD.

&&

EI
Special weather statement, Aug 7, 2:31 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Wakefield VA
231 PM EDT Sat Aug 7 2021

NCZ014-VAZ093-096-071900-
Gates NC-Isle of Wight VA-Suffolk VA-
231 PM EDT Sat Aug 7 2021

...Strong thunderstorms will impact portions of Gates, and
southwestern Isle of Wight Counties and the City of Suffolk through
300 PM EDT...

At 230 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Carrsville to Gates to near Cofield.
Movement was northeast at 25 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Windsor, Gatesville, Sunbury, Downtown Suffolk, Holland, Suffolk,
Gates, Carrsville, Roduco, Whaleyville, Corapeake, Kings Fork,
Savage, Topsy, Suffolk Airport, Buckland, Dort, Lees Mill, Kilby and
Nurney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3639 7689 3652 7690 3657 7692 3658 7691
      3662 7691 3663 7689 3665 7691 3670 7691
      3670 7693 3690 7666 3684 7656 3683 7657
      3682 7655 3671 7654 3662 7655 3649 7653
      3643 7648 3636 7682
TIME...MOT...LOC 1830Z 229DEG 26KT 3672 7687 3653 7678 3633 7690

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

05
Local storm report, Aug 7, 2:57 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
257 PM EDT SAT AUG 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     HEAVY RAIN       LAWRENCEVILLE           36.76N 77.85W
08/07/2021  M3.50 INCH       BRUNSWICK          VA   NWS EMPLOYEE

&&
Special weather statement, Aug 7, 2:59 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wakefield VA
259 PM EDT Sat Aug 7 2021

VAZ084-090-523-524-071945-
Newport News VA-York VA-Gloucester VA-James City VA-
259 PM EDT Sat Aug 7 2021

...A strong thunderstorm will impact portions of southeastern
Gloucester, and central York Counties and the City of Williamsburg
through 345 PM EDT...

At 258 PM EDT, Doppler radar was tracking a strong thunderstorm over
Grove, or near Queens Lake, moving northeast at 25 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Newport News, Williamsburg, Gloucester Courthouse, Queens Lake,
Virginia Institute For Marine Sciences, Gloucester Point, Busch
Gardens, Hayes, Wicomico, Achilles, York Terrace, Lee Hall, Carver
Gardens, Grove, Lackey, Glass, Naxera, Clay Bank, Ordinary and
Belroi.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3717 7661 3725 7670 3745 7658 3729 7634
      3727 7634
TIME...MOT...LOC 1858Z 227DEG 20KT 3725 7661

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

05

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 10:07 AM EDTAreal Flood AdvisoryAKQChesterfield, Henrico5 hr
Aug 7, 10:24 AM EDTAreal Flood AdvisoryAKQNorthampton4 hr
Aug 7, 10:59 AM EDTAreal Flood AdvisoryAKQCity of Richmond5 hr
Aug 7, 11:13 AM EDTAreal Flood AdvisoryAKQCaroline, Hanover, Louisa4 hr
Aug 7, 11:21 AM EDTAreal Flood AdvisoryAKQBrunswick3 hr
Aug 7, 11:51 AM EDTSpecial Marine WarningAKQ84 min
Aug 7, 11:53 AM EDTSpecial Marine WarningAKQ65 min
Aug 7, 11:57 AM EDTSpecial Marine WarningAKQ93 min
Aug 7, 12:09 PM EDTAreal Flood WarningAKQChesterfield, Goochland, Henrico4 hr
Aug 7, 12:11 PM EDTSpecial Weather StatementAKQGreensville, City of Emporia64 min
Aug 7, 12:34 PM EDTAreal Flood AdvisoryAKQEssex, Westmoreland3 hr
Aug 7, 12:52 PM EDTAreal Flood WarningAKQCaroline4 hr
Aug 7, 1:08 PM EDTSpecial Marine WarningAKQ82 min
Aug 7, 1:19 PM EDTAreal Flood AdvisoryAKQChesterfield, Dinwiddie, Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg3 hr
Aug 7, 1:20 PM EDTSpecial Weather StatementAKQSouthampton, City of Franklin55 min
Aug 7, 1:24 PM EDTAreal Flood AdvisoryAKQBrunswick, Dinwiddie, Greensville, Southampton, Sussex, City of Emporia3 hr
Aug 7, 1:24 PM EDTSpecial Marine WarningAKQ96 min
Aug 7, 1:27 PM EDTTornado WarningAKQSouthampton48 min
Aug 7, 1:32 PM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Virginia Beach43 min
Aug 7, 1:32 PM EDTTornado WarningAKQGreensville20 min
Aug 7, 1:42 PM EDTSpecial Marine WarningAKQ93 min
Aug 7, 1:44 PM EDTAreal Flood AdvisoryAKQHanover, Henrico3 hr
Aug 7, 2:02 PM EDTSpecial Marine WarningAKQ43 min
Aug 7, 2:04 PM EDTAreal Flood AdvisoryAKQCharles City, Prince George3 hr
Aug 7, 2:21 PM EDTAreal Flood WarningAKQCharles City, Chesterfield, Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg3 hr
Aug 7, 2:31 PM EDTSpecial Weather StatementAKQCity of Suffolk29 min
Aug 7, 2:32 PM EDTAreal Flood AdvisoryAKQCharles City, Gloucester, James City, New Kent, Surry, York and 2 more3 hr
Aug 7, 2:52 PM EDTFlash Flood WarningAKQJames City, York, City of Williamsburg2 hr
Aug 7, 3:03 PM EDTSpecial Marine WarningAKQ57 min
Aug 7, 3:23 PM EDTSpecial Marine WarningAKQ67 min
Aug 7, 3:33 PM EDTAreal Flood AdvisoryAKQCity of Suffolk2 hr
Aug 7, 3:36 PM EDTAreal Flood AdvisoryAKQGloucester, Mathews, Middlesex3 hr
Aug 7, 3:50 PM EDTSpecial Marine WarningAKQ25 min
Aug 7, 4:05 PM EDTAreal Flood AdvisoryAKQAccomack, Northampton5 hr
Aug 7, 4:06 PM EDTSpecial Weather StatementAKQCity of Newport News24 min
Aug 7, 4:23 PM EDTAreal Flood AdvisoryAKQCity of Chesapeake, City of Norfolk, City of Portsmouth, City of Virginia Beach3 hr
Aug 7, 4:30 PM EDTAreal Flood AdvisoryAKQYork, City of Hampton, City of Newport News, City of Poquoson3 hr
Aug 7, 4:36 PM EDTFlash Flood WarningAKQYork, City of Hampton, City of Newport News3 hr
Aug 7, 4:47 PM EDTSpecial Marine WarningAKQ58 min
Aug 7, 4:50 PM EDTSpecial Weather StatementAKQCity of Virginia Beach25 min
Aug 7, 4:54 PM EDTFlash Flood WarningAKQGloucester, Mathews, York3 hr
Aug 7, 5:07 PM EDTSpecial Marine WarningAKQ38 min
Aug 7, 12:51 PM EDTSpecial Weather StatementAKQNorthampton39 min
Aug 7, 3:18 PM EDTSpecial Weather StatementAKQChowan42 min
Aug 7, 4:01 PM EDTAreal Flood AdvisoryAKQDorchester, Somerset, Wicomico, Worcester6 hr

Nearby

Special Weather Statements in Virginia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.